Reply Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
 
Thread Tools Display Modes
Old 03-29-2013, 01:55 PM   #21
drunkenmonkeysmommy1's Avatar
drunkenmonkeysmommy1
Registered Users
seller
seller
 
Join Date: Jan 2010
Location: right outside of Memphis ,TN
Posts: 5,675
My Mood:
It was actually the guagacine that caused the seizure we believe. But then again, his last dr had. Him on vyavance at the same time.

Advertisement

__________________
http://www.diaperswappers.com/forum/...0#post15969570
wet bags,snack bags,super hero capes, dino tails, tutus ,crayon rolls, tote bags,cloth diaper key chains,kid's aprons, car roll ups, and much more!
drunkenmonkeysmommy1 is offline   Reply With Quote
Old 03-29-2013, 09:01 PM   #22
sailalong
Registered Users
 
Join Date: Oct 2012
Posts: 34
Re: Help me talk myself through this

Hmm, neither one of those is typically known for lowering the seizure threshold although it is possible that in combination could have contributed. If it was just the one episode and he has an otherwise normal EEG then it is also possible that it was unrelated to his medications at the time.

If the stimulant is working well for him behaviorally, I think that continuing the trial would be fine. If it's anxiety related to the medications, it should get better over time as he acclimates. The stimulants are, as you probably know, short lived so you can also stop for a few days and see if this changes anything.
sailalong is offline   Reply With Quote
Old 03-29-2013, 09:14 PM   #23
drunkenmonkeysmommy1's Avatar
drunkenmonkeysmommy1
Registered Users
seller
seller
 
Join Date: Jan 2010
Location: right outside of Memphis ,TN
Posts: 5,675
My Mood:
Quote:
Originally Posted by sailalong
Hmm, neither one of those is typically known for lowering the seizure threshold although it is possible that in combination could have contributed. If it was just the one episode and he has an otherwise normal EEG then it is also possible that it was unrelated to his medications at the time.

If the stimulant is working well for him behaviorally, I think that continuing the trial would be fine. If it's anxiety related to the medications, it should get better over time as he acclimates. The stimulants are, as you probably know, short lived so you can also stop for a few days and see if this changes anything.
It was the one episode. This is the first time he has been on meds since, other than anxiety meds at a very low dosage.
It may have been a coincidence, but it happened the morning after they increased his dosage. He has very odd reactions to meds. He was seeing spiders everywhere while on the combo, etc. Even on certain allergy meds he has weird reactions.
I agree with both you and the dr. We are going to stop the meds for the weekend and see how he feels. I have been basically on standby all day to take him to the er if he had the feelings again.
After he was able to process through himself in his own time that it was a good idea to get checked out, he was on board.
I think I am going to call Monday and ask for an ekg though. I remember when he started adhd meds 3 years ago they had him do one in the beginning and then sometime after.
__________________
http://www.diaperswappers.com/forum/...0#post15969570
wet bags,snack bags,super hero capes, dino tails, tutus ,crayon rolls, tote bags,cloth diaper key chains,kid's aprons, car roll ups, and much more!
drunkenmonkeysmommy1 is offline   Reply With Quote
Old 04-02-2013, 06:11 PM   #24
MsGiggles's Avatar
MsGiggles
Registered Users
 
Join Date: Nov 2010
Location: Ottawa, ON, formerly Vancouver, BC
Posts: 1,323
My Mood:
Re: Help me talk myself through this

I have a heart rhythm disfunction (SVT) and told my parents repeatedly as a child when it happened, but it was brushed off - until it happened at school where a quick check with a stethoscope could verify there was a problem.

Any chance you can relieve both your mind & his by getting a stethoscope for at home? Something that you can use to hear what his HB is normally, let him hear it too, and then compare when he's having these episodes. If it is anxiety, you may even be able to help him bring a racing heart down with square breathing or other techniques & 'hear' the results.

I suggest this as an add-on to whatever steps you & your ped are taking
__________________
A (usually) happy wife mama to my BOGO girls, DD1 July 2010 and DD2 Dec 2011.
MsGiggles is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.